Journal article icon

Journal article

TRANSFER MATRIX FOR A PURE PHASE IN 2-DIMENSIONAL ISING-MODEL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01645595

Authors


Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
32
Issue:
3
Pages:
245-268
Publication date:
1973-01-01
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Source identifiers:
23227
Pubs id:
pubs:23227
UUID:
uuid:03ddb820-c782-448e-8660-59c5fcfde8b3
Local pid:
pubs:23227
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP